Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweetshotpfhs

My derm wants to take me off of Accutane after only 3 months.

Recommended Posts

Is that a good decision?

I'm currently on my second treatment with Accutane and I've been on 40 mg/day. I don't really have any active pimples at all, just mostly red marks.

I wouldn't mind maybe going another month, but I don't know, hes the derm.

Share this post


Link to post
Share on other sites
Is that a good decision?

I'm currently on my second treatment with Accutane and I've been on 40 mg/day. I don't really have any active pimples at all, just mostly red marks.

I wouldn't mind maybe going another month, but I don't know, hes the derm.

Did he give a reason why?

Share this post


Link to post
Share on other sites

he told me that he didn't think my face would get any better and that after the three months, I would still have enough accutane working in my system.

Share this post


Link to post
Share on other sites

Your Dermatologist seems inexperienced. What is your current dosage? Perhaps, your Dermatologist needs to increase your dosage for you to get better results. 3 months is not enough time to deter acne; especially while on Accutane.

Share this post


Link to post
Share on other sites

Bad idea....

i first got my accutane perscription from a doctor...he also took me off after 3 months. I then went to my family doctor and they referred me to a derm. The derm then agreed with me that 3 months wasnt right so the derm then put me back on accutane.

I would suggest going to a doctor, explaining the situation and getting another referral to a different derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×